| Model Number |
TFL-FBX150S |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.
Event or Problem Description
It was reported the 150 micron tfl single use fiber 's attachment end was bent at a 90 degree angle.The issue occurred during set up / inspection for use (during set up in room / before patient in room).There were no reports of patient involvement.
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: h2, h4, h6, h11.The device was not returned for evaluation and the customer's allegation could not be confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the performance of this device.
Event or Problem Description
No additional information received from the customer.